I'm on 125 mgh patches every 48 hrs. but I'm getting a real wild ride. Patch controls the pain fairly well but sometimes when it's not even real close to the time to change the patch I seem to get bad withdrawal symptoms and have no choice but to change the patch early. So it seems the new patch is good for a day plus but six or eight hours before time to change I start the wild ride of withdrawal. Then sometimes I'm okay for the whole 48 hrs. But it is not good to have every second day of your life in the grip of horrible withdrawal. I'm just wondering if anyone else has had this happen. I will have to go to my doctor about it because of course the patches won't last the month's prescription and, of course, doctors always seem to wonder if you are intentionally taking more. I hate this medication every second day. Thanks for any answers.
I had the same problem with the patch. Let your pain doctor know your concerns. They may suggest a different medication. if you are taking more than was prescribed your doctor can drop you all together as a patient unless of course the dr was in agreement. Be careful and good luck!
Perhaps you should be asking your doctor for breakthrough pain medication? I don't know your condition but changing the patch too soon (and making a habit of it) is going to have you running out early and unable to get an early refill and/or get you discharged.
I'm also on the patch but change every 3 days and take oxycodone for breakthrough pain. I also have an implant (neurostimulator) that helps alot with sleeping on my back. It helps with nerve pain coming from my back.
There are lots of things to try such as physical therapy, accupuncture, aquatherapy, meditation, talk therapy, restful sleep, good nutrition (no added sugar, fresh fruits & vegetables plus lean meat and fish). I've lost a lot of weight and that has greatly improved my mobility - the more I move; the less I hurt plus my joints don't freeze up as much.
Be safe, be well and be CAREFUL... the best and rest of your life depends on it!
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
AATN: Mylan Fentanyl patch users... If your having a hard time getting your fentanyl patch to stick?
Posted 16 Aug 2014 • 8 answers
Posted 5 Nov 2015 • 2 answers
Posted 25 Feb 2016 • 1 answer
Posted 15 Jul 2016 • 2 answers
Posted 8 Nov 2016 • 1 answer